# SDR DALA2021022200992

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 52,411 hours, 35,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE OVERWING EMERGENCY LIGHTS BATTERY PER B717 AMM 33-51.  THE OPERATIONAL CHECK IS NOW GOOD.  (LP #7543697)
